# SDR DIXA2020051100001

- Difficulty date: June 3, 2019
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N221EJ
- Make and model: Lear 31A
- Aircraft serial: 203
- Aircraft time: 4,023 hours, 3,165 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON FLIGHT FROM KLAS DIRECT KEFD AT FL430 LH FIRE WARNING LIGHT ILLUMINATED, CREW FOLLOWED CHECKLIST AND WARNING LIGHT EXTINGUISHED, CREW DIAGNOSED WARNING LIGHT WAS FALSE.  THEY CONTINUED ON WARNING LIGHT CAME ON AGAIN CREW DIVERTED TO KABQ. NO EMERGENCY DECLARED AND AIRCRAFT LANDED WITHOUT INCIDENT. I GOT ON SOUTHWEST AIRLINES FLEW TO ABQ, REMOVED LH ENGINE LOWER COWLING INSPECTED AND CLEANED ACCESSIBLE FIRE LOOPS, RAN ENGINES NO FIRE WARNING LIGHT. I FLEW BACK TO ADS ONBOARD AIRCRAFT FIRE LIGHT DID NOT ILLUMINATE DURATION OF TRIP. AS A PRECAUTION REPLACED LH ENGINE FIRE CONTROL UNIT.
